MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE T3I4R

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE T3I4R
Model Number 02.12.3D34R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2025.Gmk-sphere 02.12.3d34r gmk 3dmetal tibial tray size t3i4r (k221850) lot.2432770: (b)(4) items manufactured and released on 24-feb-2025.Expiration date: 06-feb-2030.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: gmk-sphere 02.12.E0411fr gmk-sphere tibial insert e-cross - flex 4r - 11mm (k202022) lot.2425473: (b)(4) items manufactured and released on 31-oct-2024.Expiration date: 15-oct-2029.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Fourteen (14) days after the primary surgery, the patient reported instability and discomfort, with an unknown cause.The surgeon found the tibia to be soft and collapsed due to osteopenic bone.A tibial revision was performed, and the insert was upsized from 11mm to 14mm to address the instability.The surgery was successful.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
3DMETAL TIBIAL TRAY SIZE T3I4R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22727958
Report Number3005180920-2025-00752
Device Sequence Number21074786
Product Code JWH
UDI-Device Identifier07630345710901
UDI-Public07630345710901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D34R
Device Lot Number2432770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale